Have sand and in the morning dried mucous?
Restylane Around the Eyes - I Feel Like They Have Sand in Them. Normal?
Doctor Answers (8)
Restylane around the eyelids and irritation
There is a chance that the symptoms of your eyelids are coinicendal. However, if there was a numbing cream placed on the skin below the lashes of the lower eyelids and you felt burning then you might have developed an ocular irritation. See an ophthalmologist to examine your eyes, asap.
Web reference: http://www.thenyac.com/restylane/index.html
That is unusual and likely NOT related to the filler. You may blepharitis and/or dry eyes. I recommend consultation with ophthalmologist or oculoplastic surgeon.
Gritty feeling and dryness of eyes after Restylane injection
Most likely this is not due to Restylane. Filler injections may result in bruising or swelling around the eyes, but there are no reports of dry eyes after filler injections in the medical literature.
You may have conjunctivitis. Consult your ophthalmologist as soon as possible to have your eyes checked.
You might also like...
Irritation of eyes
If your eyes feel sandy or gritty perhaps you have a corneal abrasion or are unable to close your eye completely at night. Did you have a previous blepharoplasty? Fillers usually cause swelling or bruising.
Restylane and Eye Symptoms
It is not typical to have the feeling of sand in your eyes or dry mucus in the morning after Restylane injections. Assuming you had an experienced physician injector, the main side effect from Retylane around the eyes is temporary bruising. If your eye symptoms do not resolve with saline eye drops, you should consider seeing an ophthalmologist for further evaluation.
Restylane around eyes
HA fillers like Restylane and Juvederm can be used around the eyes. The area is more difficult to treat than the more traditional areas like nasolabial folds, because it is less forgiving if the filler is not precisely placed. Treatment around the eyes is not for everyone. The best results require good patient selection, meticulous attention to detail, and experience helps tremendously.
Normally there is very little discomfort after these injections. Bruising is more likely in the area, so a little soreness is expected. Swelling is normally, but should peak in about 24 hours and gradually resolve over a few days. The sensation of sand in the eyes is not common, and suggests there is more to the story. It may be from swelling but other causes should be ruled out. I may mean excessive dryness or possibly even a corneal abrasion is present.
Call your doctor today and get checked out.
Dry eyes after injections
If you are have eye issues after filler injections, you should see your doctor sooner rather than later. While you may have temporary swelling around the eyes, you should not have issues with your vision or your actually eyeball. I would suggest some moisturizing eyedrops and a visit to your doctor. Most likely it is nothing serious, but it is always better to make sure.
Web reference: http://www.ShaferPlasticSurgery.com
Unlikely that your dry eye symptoms are due to the Restylane.
Of course that is provided you did not just have treatment. Right after treatment there can be bruising and swelling which can be associated with dry eye symptoms in a person with preexisting dry eye. If your symptoms persist, consider seeing your ophthalmologist to be assessed. There are a lot of simple options to make this situation much more comfortable.
Web reference: Http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.